An existence result for n^{th}-order nonlinear fractional differential equations

Authors

  • Ali Benlabbes Faculty of Sciences and Technology, Tahri Mohammed University, Bechar, Algeria
  • Maamar Benbachir Faculty of Sciences and Technology, Djilali Bounaama University, Khemis-Miliana, Algeria
  • Mustapha Lakrib Laboratory of Mathematics, Djillali Liab\`{e}s University, Sidi Bel Abb\`es, Algeria
Abstract:

In this paper, we investigate the existence of solutions of some three-point boundary value problems for n-th order nonlinear fractional differential equations with higher boundary conditions by using a fixed point theorem on cones.

Download for Free

Sign up for free to access the full text

Already have an account?login

similar resources

Existence-Uniqueness Theorems for Three-Point Boundary Value Problems for nth-Order Nonlinear Differential Equations

where 01, ,l3, y and the x’s are real. It will be assumed throughout this paper that f (t, Ul , u, ,.-., un) is continuous on [CX, r] x R”. The approach taken here is similar to that of Barr and Sherman [I] and is based on the use of a solutionmatching technique that assumes existence and/or uniqueness of solutions to corresponding problems for the subintervals [cu, ,Kj and [p, y]. We refer to ...

full text

OSCILLATORY CRITERIA FOR NONLINEAR nTH-ORDER DIFFERENTIAL EQUATIONS WITH QUASIDERIVATIVES

Sufficient conditions are given for the existence of oscillatory proper solutions of a differential equation with quasiderivatives Lny = f(t, L0y, . . . , Ln−1y) under the validity of the sign condition f(t, x1, . . . , xn)x1 ≤ 0, f(t, 0, x2, . . . , xn) = 0 on R+ × Rn.

full text

Oscillation criteria for nth order nonlinear neutral differential equations

In this paper, we consider the oscillation criteria for even order nonlinear neutral differential equations of the form

full text

The Existence and Uniqueness of Periodic Solutions for Some Nonlinear nth-Order Differential Equations

and Applied Analysis 3 Now, let f̃ : R 1 → R be a continuous function, T -periodic with respect to the first variable, and consider the nth-order differential equation u n f̃ ( t, u, u′, u′′, . . . , u n−1 ) . 2.5 Lemma 2.1 see 14 . Assume that the following conditions hold. i There exists ρ > 0 such that, for each λ ∈ 0, 1 , one has that any possible T -periodic solution u of the problem u n λf̃ ...

full text

Existence of triple positive solutions for boundary value problem of nonlinear fractional differential equations

This article is devoted to the study of existence and multiplicity of positive solutions to a class of nonlinear fractional order multi-point boundary value problems of the type−Dq0+u(t) = f(t, u(t)), 1 < q ≤ 2, 0 < t < 1,u(0) = 0, u(1) =m−2∑ i=1δiu(ηi),where Dq0+ represents standard Riemann-Liouville fractional derivative, δi, ηi ∈ (0, 1) withm−2∑i=1δiηi q−1 < 1, and f : [0, 1] × [0, ∞) → [0, ...

full text

My Resources

Save resource for easier access later

Save to my library Already added to my library

{@ msg_add @}


Journal title

volume 9  issue 2

pages  33- 45

publication date 2018-12-12

By following a journal you will be notified via email when a new issue of this journal is published.

Hosted on Doprax cloud platform doprax.com

copyright © 2015-2023